# SDR RRXA000653

- Difficulty date: February 20, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5888367
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND 3 CRACKS TO THE MAIN DECK 9G NET SUB FLOOR PANELS AT STA 70 AND LBL 5 TO RBL 24, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  STOP DRILLED CRACKS, FABRICATED AND INSTALLED DOUBLERS IAW DC-8 SRM 53-2-0 FIG 23 AND 51-1-21.
